MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; LUER LOCK ACCESS DEVICE

Medline Industries, LP MEDLINE; LUER LOCK ACCESS DEVICE
Catalog Number LLAD
Medical Device Problem Codes Fluid/Blood Leak (1250); Retraction Problem (1536)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 11/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the plastic part covering the needle in the tube is sometimes leadking blood.".
 
Additional Manufacturer Narrative
The customer reported receiving a medline luer lock access device that was leaking during use, and according to the facility, "the sheath that covered the needle did not auto retract and squirted blood out of the needle"; blood exposure, no harm, delay in patient care, and the patient had to be stuck again were reported.Medline received 11ea llad luer lock access device in new condition and performed visual and functional testing on all 11ea samples using a 21g medline blood collection set, a venipucture blood board, and bd vacutainer blood collection tubes to observe for fluid leakage from the needle rubber cover.The complaint was not confirmed; visual inspection revealed no manufacturing defects, during and after testing there were no indications of leakage, and the samples worked as intended.Based on the review of the details provided for the complaint investigation, medline was unable to confirm the complaint issue or that the product failed to meet specifications.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
LUER LOCK ACCESS DEVICE
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
connor klawikowski
three lakes drive
northfield, IL 60093--275
MDR Report Key50932828
Report Number1417592-2026-53134
Device Sequence Number9563641
Product Code JKA
UDI-Device Identifier10193489103212
UDI-Public10193489103212
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K200027
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberLLAD
Device Lot Number89725030001
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer11/17/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2025
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown